Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect
Nov 16, 2006

I will be switch to atripla next week. What is the major side effect? It will be the only medication I will be taken.

Response from Dr. Henry

The side effects for the three in one pill Atripla generally mirror those of the three individual components (Sustiva= efavirenz /tenorovir=Viread/and Emtriva=emtricitabine). If you are on those drugs already you generally wouldn't notice much in the way of new side effects. If you are new to Sustiva then you may have some central nervous system side effects such as weird dreams or other sleep abnormalities. For Viread the major side effects tend to be loose stools. KH



Previous
Ever heard of Neuropathy affecting the teeth?
Next
grapefruit or not

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement